# SDR QXEA2022052400203

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 16,827 hours, 18,166 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Mat
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLOOR OUTSIDE FLIGHT DECK IS LOOSE AND TRIP HAZARD.  REMOVED FROM SERVICE. REATTACHED WET FLOOR. REF. Q400 AMM 25-25-01-000-802 AND 25-25-01-400-802. RETURNED TO SERVICE.
